# SDR USAA2012021500021

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: F54530855200
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK IN LEFT PYLON INBOARD SUPPORT FRAME BETWEEN RIB 10 & RIB 11.  REPAIRED LEFT PYLON INBOARD SUPPORT FRAME BETWEEN RIB 10 & RIB 11 IAW A330 SRM 54-52-12 & 51-42-11.
